フォロー
Shunsuke Takagi
Shunsuke Takagi
Professor of Mathematical Sciences, University of Tokyo
確認したメール アドレス: ms.u-tokyo.ac.jp
タイトル
引用先
引用先
On F-pure thresholds
S Takagi, K Watanabe
Journal of Algebra 282 (1), 278-297, 2004
1342004
F-thresholds and Bernstein-Sato polynomials
M Mustata, S Takagi, K Watanabe
arXiv preprint math/0411170, 2004
1332004
An interpretation of multiplier ideals via tight closure
S Takagi
Journal of Algebraic Geometry 13 (2), 393-415, 2004
1092004
On a generalization of test ideals
N Hara, S Takagi
Nagoya Mathematical Journal 175, 59-74, 2004
1062004
Discreteness and rationality of F-jumping numbers on singular varieties
M Blickle, K Schwede, S Takagi, W Zhang
Mathematische Annalen 347 (4), 917-949, 2010
752010
Formulas for multiplier ideals on singular varieties
S Takagi
American Journal of Mathematics 128 (6), 1345-1362, 2006
752006
Characterization of varieties of Fano type via singularities of Cox rings
Y Gongyo, S Okawa, A Sannai, S Takagi
arXiv preprint arXiv:1201.1133, 2012
652012
F-singularities of pairs and inversion of adjunction of arbitrary codimension
S Takagi
Inventiones mathematicae 157 (1), 123-146, 2004
532004
D-modules over rings with finite F-representation type
S Takagi, R Takahashi
arXiv preprint arXiv:0706.3842, 2007
502007
F-thresholds, tight closure, integral closure, and multiplicity bounds
C Huneke, M Mustata, S Takagi, K Watanabe
Michigan Mathematical Journal 57, 463-483, 2008
422008
A characteristic p analogue of plt singularities and adjoint ideals
S Takagi
Mathematische Zeitschrift 259 (2), 321-341, 2008
402008
Supplements to non-lc ideal sheaves (higher dimensional algebraic geometry)
O Fujino, K Schwede, S Takagi
数理解析研究所講究録別冊 24, 1-46, 2011
342011
Rational singularities associated to pairs
K Schwede, S Takagi
Michigan Mathematical Journal 57, 625-658, 2008
342008
Adjoint ideals along closed subvarieties of higher codimension
S Takagi
Walter de Gruyter GmbH & Co. KG 2010 (641), 145-162, 2010
322010
𝐹-singularities: applications of characteristic 𝑝 methods to singularity theory
S Takagi, KI Watanabe
Sugaku Expositions 31 (1), 1-42, 2018
31*2018
Adjoint ideals and a correspondence between log canonicity and F-purity
S Takagi
Algebra & Number Theory 7 (4), 917-942, 2013
282013
Generalized test ideals and symbolic powers
S Takagi, K Yoshida
Arxiv preprint math/0701929, 2007
252007
The weak ordinarity conjecture and F-singularities
B Bhatt, K Schwede, S Takagi
Advanced Studies in Pure Mathematics (Kawamata’s 60th volume), 2017
212017
On the relationship between depth and cohomological dimension
H Dao, S Takagi
Compositio Mathematica 152 (4), 876-888, 2016
212016
Log canonical thresholds of binomial ideals
T Shibuta, S Takagi
manuscripta mathematica 130, 45-61, 2009
202009
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20